# SDR SWIA200820654

- Difficulty date: December 12, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 17,484 hours, 15,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6403 - NR 3 CEILING EMERGENCY FLOOD LIGHT IN CABIN INOP.  RELAMPED.
